Translator Disclaimer
August 2019 The Dirichlet problem for the constant mean curvature equation in Sol3
Patricía Klaser, Ana Menezes
Illinois J. Math. 63(2): 259-297 (August 2019). DOI: 10.1215/00192082-7768727

Abstract

We prove a version of the Jenkins–Serrin theorem for the existence of constant mean curvature graphs over bounded domains with infinite boundary data in Sol3. Moreover, we construct examples of admissible domains where the results may be applied.

Citation

Download Citation

Patricía Klaser. Ana Menezes. "The Dirichlet problem for the constant mean curvature equation in Sol3." Illinois J. Math. 63 (2) 259 - 297, August 2019. https://doi.org/10.1215/00192082-7768727

Information

Received: 19 October 2017; Revised: 12 April 2019; Published: August 2019
First available in Project Euclid: 1 August 2019

zbMATH: 07088307
MathSciNet: MR3987497
Digital Object Identifier: 10.1215/00192082-7768727

Subjects:
Primary: 53A10
Secondary: 53C42

Rights: Copyright © 2019 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.63 • No. 2 • August 2019
Back to Top